Spectral Analysis of Non-selfadjoint Second Order Difference Equation with Operator Coefficient


MUTLU G., KIR ARPAT E.

Sakarya University Journal of Science, vol.24, no.3, pp.501-507, 2020 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2020
  • Journal Name: Sakarya University Journal of Science
  • Journal Indexes: Academic Search Premier, Business Source Elite, Business Source Premier, Directory of Open Access Journals, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.501-507